MathSciNet Relay Station
MathSciNet bibliographic data
MR2466736 (2010b:62364) 62M45 (49N10 60H35 65L06 93E20)
Kumaresan, N.; Balasubramaniam, P. Optimal control for stochastic nonlinear singular system using neural networks. Comput. Math. Appl. 56 (2008), no. 9, 2145–2154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement